# SDR SIMA3582

- Difficulty date: December 23, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1106
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3560 - WHILE HAND FLYING PITCH TRIM MOVED DOWN WITHOUT PITCH DOWN IMPUT FROM PILOT.  PERFORMED READING OF THE FDR AND VERIFIED THAT THERE WAS NO RECOREDED MOVEMENT OF THE HORIZONTAL STAB.  REPLACED HORIZONTAL STAB CONTROL UNIT AND PERFORMED SYSTEM TEST PER MANUFACTURES PRECAUTIONARY RECOMMENDATION.  EXTENSIVE FUNCTIONAL TEST FLIGHT COMPLETED AND ALL SYSTEMS FOUND SATISFACTORY.  (M)
